# SDR REXA2019101421417

- Difficulty date: September 23, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 27,451 hours, 18,199 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: 601R3170714
- Condition: Corroded
- Location: Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD/AFT STAIRS SIDE PANEL BELOW LOWER HANDRAILS SUPPORT AT PASSENGER DOOR. CORROSION ON FWD/AFT STAIRS SIDE PANEL BELOW LOWER HANDRAILS SUPPORT AT PASSENGER DOOR WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01 PAR. 5. B AND REWORKED AREA WAS MEASURED AS FOLLOW O.T.=0 .032"" AND R.T.= 0.028"" THEREFORE IT IS WITHIN OF LIMITS PER CRJ-900 S.R.M. 52-11-04-101-001-A01 PAR.5A TABLE 1.
